Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Tegretol/ Carbetrol User

Tegretol/ Carbetrol User

Hey guys,

I don't want to waste your time, so I will cut to the point. I'm taking 1200mg and the blood level 12. I take 600Mg AM and 700Mg PM, so thing what happens, during the day I have no seizure at all, but once I take the medication at night, I will have seizure during sleep (Only), I don't know why. The only difference is that I'm taking 400mg Carbetrol at night that's the only time I take Carbetrol.

Has any one has a problem like that?

Note: other medication I'm taking… read more

A MyEpilepsyTeam Member said:

Yes we can grow out of medications .I was on tegretol for years but grew out of it where it just didnt work for me. I would try Zonegran ,Vimpat or trileptal .

posted 8 months ago
A MyEpilepsyTeam Member said:

Goodevening 😊. I was actually wondering about the various medications if TEGRETOL “Carbamazepine” and “Dilantin” and “Clobazam” are all brought down in levels or changed. Sorry those are some of the medications I’m on and I KNOW ITS TIME TO CHANGE THEM!! But is it possible? I’m on 1600mg tegretol, 400mgs Dilantin, and 20mgs of clobazam a day. Now their no longer working and causing me to have “hyponatremia”, and numbness in my legs and feet (sometimes), but left leg all the time. I’m considering either a different medication or surgery. I’m also wondering can we grow out of medications?

posted 8 months ago
A MyEpilepsyTeam Member said:

What time do you take your topamax? It maybe the topamax may not be agreeing with you whether its new or you have been on it for too long and your body is too used to it . Topamax didnt agree with me but tegretol did .

posted 8 months ago
A MyEpilepsyTeam Member said:

Go to WebMD website and look up your meds under side effects. Find out if there is a conflict between the meds your during the day versus the night.

posted 8 months ago
A MyEpilepsyTeam Member said:

OH MY!!!!!!! The neurologist tried to change my medications to toperimate and IT DID NOT GO WELL!!!!!!! I lasted 2 days and ended up with cellulitis and even now I am still trying to shake that feeling or REMEMBER THINGS!! That was the worst headache I have ever had!! Never ever again would I take toperimate!! It SCARED THE CRAP OUT OF ME!! And my head seriously felt like it was going to IMPLODE!!!!!!!

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in